MAUDE Adverse Event Report: TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT

TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Model Number IPN041701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: prior to use, during the test of the endobronchial cannula, it was noticed that the cuff was perforated and it was necessary to replace the product.
 
Additional Manufacturer Narrative
(b)(4).During the test of the endobronchial cannula, it was noticed that the cuff was perforated, and it was necessary to replace the product.Trend review for the last 5 years on the same defect type and catalogue number/product type shows 100% leak test was conducted and no leak product was found.The photograph received for this complaint did not clearly show the perforation as reported therefore, we could not confirm the defect as per description.Since there is no sample returned for investigation, one set of representative samples was retrieved from production lot for simulation purpose.A visual inspection was conducted on the production representative sample and no obvious defect was observed.The cuff pressure of the production representative sample was then inflated to 25mbar by using calibrated endotest.No abnormality was observed on the sample.A water leak test was then conducted on the sample and no air bubbles were observed flowing out from both cuffs.There is no issue found from the simulation test.The complaint was unable to be further investigated due to no sample returned.The photograph received for this complaint did not clearly show the perforation as reported therefore we could not confirm the defect as per description.
 
Event or Problem Description

Brand Name
DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Common Device Name
BRONCHIAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16035913
Report Number8040412-2022-00348
Device Sequence Number20639185
Product Code CBI
UDI-Device Identifier14026704344236
UDI-Public14026704344236
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K141888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberIPN041701
Device Catalogue Number116100370
Device Lot NumberKME21G1365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown